Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the reason that I am very sleepy these days though normally I was light sleeper ?

hi i have been so sleepy all day and night i have even been falling asleep on buses and even friends houses i have also gained nearly 20kg in 3 months im usually a very light sleeper but i reckon i would still be asleep if a bomb went off i have even lost my drive to do things i enjoy and if i do something its not as fun as it used to be
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Armodafinil 50mg-150mg tab may be tried. but see a psychiatrist first to know the dose range.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Mohan Kumar's  Response
dear friend,
are you a female or a male? anyway do go see a doctor and check your tsh t3 t4 levels. there is a chance that you might have thyroid issues. loose weight. join a gym and work out every day.
hope i was helpful
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor